# SDR 2020F00246

- Difficulty date: February 25, 2020
- Submitted: February 25, 2020
- Operation: General aviation
- Aircraft: N360LG
- Make and model: Swrngn SA226TB
- Aircraft serial: TB322
- Aircraft time: 8,137 hours, 6,777 cycles
- Engine: Garrtt TPE33110U
- Engine time: 8,061 hours, 6,379 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110U
- Part serial: P35157C
- Condition: Faulty
- Location: Left
- Part time: 8,061 hours, 6,339 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, E

## Discrepancy

AFTER TAKE-OFF FROM DRT AND AT CRUISE ALTITUDE EN ROUTE TO SAT, #1 ENGINE EGT WENT TO MAX TEMPERATURE.  TORQUE INDICATOR WENT DOWN TO 20% AND THEN TO 10% TORQUE.  FUEL FLOW WENT BELOW 250 LBS. AND PLANE BEGAN TO YAW.  THE CREW SHUT-DOWN THE #1 ENGINE AND FEATHER PROPELLER.  THE CREW DECLARED AN EMERGENCY AND SAFELY LANDED AT SAT.  MAINTENANCE IS TROUBLESHOOTING THE PROBLEM TO DETERMINE THE CAUSE.
